# SDR ASOA201907017066

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 42,176 hours, 32,618 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 14568250448
- Part serial: 541
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND THE LT INBD FLAP WITH A SMALL AREA OF DELAMINATION. MAINTENANCE REPAIRED THE DELAMINATION SPOT  OF THE LT INBD FLAP IAW SRM 57-52-00. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
